Journal of Symbolic Logic

A Theorem Concerning the Composition of Functions of Several Variables Ranging Over a Finite Set

Arto Salomaa

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 25, Issue 3 (1960), 203-208.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734009

Mathematical Reviews number (MathSciNet)
MR144815

Zentralblatt MATH identifier
0119.25001

JSTOR
links.jstor.org

Citation

Salomaa, Arto. A Theorem Concerning the Composition of Functions of Several Variables Ranging Over a Finite Set. J. Symbolic Logic 25 (1960), no. 3, 203--208. https://projecteuclid.org/euclid.jsl/1183734009


Export citation